On the divisibility of the discriminant of an integral polynomial by prime powers

Bernik V, Götze F, Kukso O (2008)
LITHUANIAN MATHEMATICAL JOURNAL 48(4): 380-396.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Bernik, V.; Götze, FriedrichUniBi; Kukso, O.
Abstract / Bemerkung
The discriminant of an integral polynomial is one of its main characteristics. It influences the distribution of its roots, the structure of the finite extension of the rational field generated by the polynomial's roots. In the paper, we show that, for any given prime power p (b) , there exists an irreducible polynomial with discriminant being a multiple of p (b) .
Stichworte
Haar measure; discriminant; Diophantine approximation; p-adic valuation
Erscheinungsjahr
2008
Zeitschriftentitel
LITHUANIAN MATHEMATICAL JOURNAL
Band
48
Ausgabe
4
Seite(n)
380-396
ISSN
0363-1672
Page URI
https://pub.uni-bielefeld.de/record/1636325

Zitieren

Bernik V, Götze F, Kukso O. On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL. 2008;48(4):380-396.
Bernik, V., Götze, F., & Kukso, O. (2008). On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL, 48(4), 380-396. doi:10.1007/s10986-008-9025-5
Bernik, V., Götze, F., and Kukso, O. (2008). On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL 48, 380-396.
Bernik, V., Götze, F., & Kukso, O., 2008. On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL, 48(4), p 380-396.
V. Bernik, F. Götze, and O. Kukso, “On the divisibility of the discriminant of an integral polynomial by prime powers”, LITHUANIAN MATHEMATICAL JOURNAL, vol. 48, 2008, pp. 380-396.
Bernik, V., Götze, F., Kukso, O.: On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL. 48, 380-396 (2008).
Bernik, V., Götze, Friedrich, and Kukso, O. “On the divisibility of the discriminant of an integral polynomial by prime powers”. LITHUANIAN MATHEMATICAL JOURNAL 48.4 (2008): 380-396.